# SDR CALA2024051001425

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T1261U12
- Condition: Cracked
- Location: Bs 1417
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2621 (B767-53-3-7055) NDT VERIFIED CRACK, IN BRACKET THAT ATTACHES TH E BULK CARGO FLOOR SUPPORT TO FRAME 1417, LOCATED ON THE FWD SID E OF FRAME 1417, AT RBL16.#3462
